MathSciNet Relay Station
MathSciNet bibliographic data
MR1390995 (97h:62001) 62-02 (62D05 62P10 92-02)
Thompson, Steven K.; Seber, George A. F. Adaptive sampling. Wiley Series in Probability and Statistics: Probability and Statistics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1996. xii+265 pp. ISBN: 0-471-55871-0
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement